Unstable emotions

Discussion in 'Help Me! I Need to Talk to Someone.' started by cvb2377, Aug 30, 2016.

  1. cvb2377

    cvb2377 Well-Known Member

    I don't feel stable at all! I don't know if my medicine should be increased again or what but my emotions are so up and down lately. I talked to my mother about it today and I started crying, I don't know what to do I've never felt so not normal in my life. I start the day ok then it just declines up until bedtime. I'll call my psychiatrist tomorrow about my medicine because I'm at my wits end!
     
  2. moxman

    moxman Well-Known Member

    Hi cvb,

    Any idea of what is causing you to feel this way? Is something stressing you out? Are you worried about something?

    I am here for you , if you want to chat about everything going on

    Take Care
     
  3. cvb2377

    cvb2377 Well-Known Member

    I don't know what's wrong, I'm bot stressed about any thing but in still dorm most days
     
  4. Rockclimbinggirl

    Rockclimbinggirl SF climber Staff Member Safety & Support

    Did you call your doctor?
     
  5. cvb2377

    cvb2377 Well-Known Member

    I probably should but I woke up feeling fine so I'll wait
     
  6. Frances M

    Frances M Mountain Woman

    I get those days often, for me it's all about ptsd. I could be having a great day then I get terrible anxiety that leads to full-on panic. No logic, no reason. I hope you continue to feel better, but maybe call your doctor anyway so that you'll have a coping strategy if it happens again?
     
    cvb2377 likes this.
  7. OCDNihilism

    OCDNihilism Well-Known Member

    What are you suffering from? Or what meds are you taking? The best proceadure is to seek your therapist, as he knows your problems better then any of us.

    Try to give us more information about you. What you describe isn't enough for us to help you in any exact way. I don't think saying we are here for you help. Things are so messy, right?
     
  8. NYJmpMaster

    NYJmpMaster Have a question? Message Me Staff Member Forum Owner ADMIN

    If is fine and then steadily declines then could very well be as simple as looking at when you take your meds or splitting the dose so you maintain a more level amount in your system through the day. It is certainly worth a call to the Dr to tweak so that can have a more even effect since they are working part of the time.
     
    OCDNihilism likes this.